# SDR CALA2025102710596

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,963 hours, 24,978 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209206
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FUEL PANEL 632RB OPENING STRINGER U9 HAS CRACK IN END OF STRINGER AND APPEARS TO END AT LAST FASTENER REQUESTING ENGINEERING ASSISTANCE. SUPPORT TASK NSA EMX N/R 00074. ESFR COMPLETED REPAIRED 49 STRINGER INSIDE PANEL 632RB IAW UAL ECRA 5720-03572 REV A AND UAL ECRA 5720-03572 REV ORIGINAL AND UAL AVO # INT-101 32025-0283-1 AND -1A.
